A novel ring enlargement

Swaminathan, S. ; John, Joseph P. ; Ramachandran, S. (1962) A novel ring enlargement Tetrahedron Letters, 3 (16). pp. 729-734. ISSN 0040-4039

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/S0040-4039(00)70941-5


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:70793
Deposited On:21 Nov 2011 04:47
Last Modified:21 Nov 2011 04:47

Repository Staff Only: item control page